# SDR DALA1241780699

- Difficulty date: July 17, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 44,370 hours, 16,974 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1011
- Condition: Dented
- Location: Bs 1400 S25-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME DENTED BS 1400 STR 25 - 27L.  REPAIRED IAW SRM 53-00-07 FIG 201 REPAIR 5.
